By Topic

On the linear and nonlinear complexity profile of nonlinear pseudorandom number generators

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
J. Gutierrez ; Fac. of Sci., Univ. of Cantabria, Santander, Spain ; I. E. Shparlinski ; A. Winterhof

We obtain lower bounds on the linear and nonlinear complexity profile of a general nonlinear pseudorandom number generator, of the inversive generator, and of a new nonlinear generator called quadratic exponential generator. The results are interesting for applications to cryptography and Monte Carlo methods.

Published in:

IEEE Transactions on Information Theory  (Volume:49 ,  Issue: 1 )